# SDR SWIA2020030549038

- Difficulty date: February 28, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N945SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7770
- Aircraft time: 43,035 hours, 36,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 615 ON LBL 27 FLOOR SUPPORT BEAM O/B FLANGE HAS CORROSION AROUND NUT PLATE HOLE  (C CHECK) RO 3/2/2020    INSTALLED REPAIR ON FLOOR SUPPORT BEAM O/B FLANGE AROUND NUT PLATE HOLE AT FS 615, LBL 27 IAW REO.
